Volume 7, Number 6, 2022


Special Issue on Mathematical Economics
Dedicated to the memory of Professor Roy Radner

Preface: M. Ali Khan, A. J. Zaslavski

Ken-Ichi Akao, Hitoshi Ishii, Takashi Kamihigashi and Kazuo Nishimura
Existence of an optimal path in a continuous-time nonconcave Ramsey model

Youcef Askoura
On games with a continuum of players: an elementary and self-contained survey

Robert A. Becker
Maximal points of convex sets in ℓ revisted

Jess Benhabib, Eric Brunet and Mildred Hager
Innovation and Imitation

Rabi Bhattacharya and Mukul Majumdar
Extinct or endangered: Possible or inevitable?

Shurojit Chatterji and Atsushi Kajii
Efficiency, quality of forecasts and Radner equilibria

Werner Hildenbrand
On the structure of homogeneous demand functions

D. La Torre, S. Marsiglio, F. Mendivil and F. Privileggi
Generalized fractal transforms with condensation: a macroeconomic-epidemiological application

Tapan Mitra and Efe A. Ok
Majorization by Lp-norms

Alexander J. Zaslavski
Agreeable programs for the continuous-time Robinson-Solow-Srinivasan model

Yokohama Publishers

yokohama publishers